Time-periodic solutions to the Navier-Stokes equations in the three-dimensional whole-space with a non-zero drift term: Asymptotic profile at spatial infinity

Giovanni P. Galdi, Mads Kyed

Research output: Chapter in Book/Report/Conference proceedingChapter

2 Citations (Scopus)

Abstract

An asymptotic expansion at spatial infinity of a weak time-periodic solution to the Navier-Stokes equations with a non-zero drift term in the three-dimensional whole-space is carried out. The asymptotic profile is explicitly identified and expressed in terms of the well-known Oseen fundamental solution. A pointwise estimate is given for the remainder term.

Original languageEnglish
Title of host publicationContemporary Mathematics
PublisherAmerican Mathematical Society
Pages121-144
Number of pages24
DOIs
Publication statusPublished - 2018
Externally publishedYes

Publication series

NameContemporary Mathematics
Volume710
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627

Keywords

  • Asymptotic expansion
  • Navier-Stokes
  • Time-periodic

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Time-periodic solutions to the Navier-Stokes equations in the three-dimensional whole-space with a non-zero drift term: Asymptotic profile at spatial infinity'. Together they form a unique fingerprint.

  • Cite this